Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 128, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 27, 2005, 8:41 PM EST for Coweta County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2005, 8:41 PM EST (01:41 UTC)
- Expired
- Mar 27, 2005, 9:15 PM EST
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Coweta County, GA
The radar
The Atlanta radar (KFFC), 30 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 5:55 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.7 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 262 m²/s²
- 0-3 km storm-relative helicity
- 626 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 280141 SVRFFC GAC077-280215- /O.NEW.KFFC.SV.W.0128.050328T0141Z-050328T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 841 PM EST SUN MAR 27 2005 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... COWETA COUNTY IN WEST CENTRAL GEORGIA * UNTIL 915 PM EST * AT 838 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF EAST NEWNAN...AND MOVING NORTHEAST AT 60 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEWNAN. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3335 8497 3323 8492 3339 8470 3347 8488 $$
2 follow-up statements
000 WWUS52 KFFC 280155 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 854 PM EST SUN MAR 27 2005 GAC077-280215- /O.CON.KFFC.SV.W.0128.000000T0000Z-050328T0215Z/ COWETA- 854 PM EST SUN MAR 27 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 915 PM EST FOR WESTERN COWETA COUNTY... AT 848 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL. THIS STORM WAS LOCATED NEAR SARGENT...OR JUST NORTHWEST OF NEWNAN...MOVING NORTHEAST AT 50 MPH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EST MONDAY MORNING FOR NORTHERN GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3335 8497 3323 8492 3339 8470 3347 8488 $$
000 WWUS52 KFFC 280207 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 906 PM EST SUN MAR 27 2005 GAC077-280216- /O.CAN.KFFC.SV.W.0128.000000T0000Z-050328T0215Z/ COWETA- 906 PM EST SUN MAR 27 2005 ...THE SEVERE THUNDERSTORM WARNING FOR COWETA COUNTY IS CANCELLED... AT 905 PM THE THUNDERSTORM PRODUCING DIME SIZED HAIL IN COWETA COUNTY HAD WEAKENED AND MOVED NORTH INTO SOUTH FULTON COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EST MONDAY MORNING FOR NORTHERN GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3335 8497 3323 8492 3339 8470 3347 8488 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 5:15 PM EST, 3 hours 26 minutes earlier.
Area forecast discussion, Mar 27, 5:15 PM EST, 3 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EST SUN MAR 27 2005
.SHORT TERM...VERY BUSY DAY WITH MULTIPLE WATCHES. LOW PRESSURE
DEEPENING OVER ALABAMA AT THIS TIME. THIS COMBINED WITH DRY MID
LEVEL AIR AND STRONG LOW LEVEL JET WILL HELP KEEP CONVECTION GOING
FOR NEXT SEVERAL HOURS. TORNADO WATCHES COVER MUCH OF THE CWA AND
FLASH FLOOD WATCH IS IN EFFECT FOR THE CENTRAL ZONES UNTIL 7 PM. BY
AROUND 06Z...BEST INSTABILITY HAS MOVED TO NORTHEAST GA...AND HAS
WEAKENED. SURFACE COLD FRONT PASSING ACROSS THE CWA OVERNIGHT WITH
STRONG UPPER TROUGH CROSSING THE AREA ON MONDAY. HAVE INCLUDED HIGH
POPS ACROSS THE NORTH FOR MONDAY WITH LOWER POPS ELSEWHERE. FOR
NOW...HAVE ONLY SHOWERS FOR MONDAY...BUT CONVECTION POSSIBLE WITH
COLD UPPER TEMPERATURES. NOT MUCH DIURNAL RANGE EXPECTED ON MONDAY
WITH COLD AIR ADVECTION.
.LONG TERM...NO CHANGES MADE TO EXTENDED. UPPER RIDGE BUILDING IN
FOR TUESDAY AND WEDNESDAY WITH WARM DRY WEATHER. ANOTHER SHORT WAVE
AFFECTING OUR CWA THURSDAY AND FRIDAY. AT THIS TIME HAVE KEPT
SATURDAY AND SUNDAY DRY.
&&
.AVIATION...VERY BUSY WEATHER SITUATION WILL CONTINUE THROUGH THE
EVENING...WITH VERY POOR AVIATION CONDITIONS CONTINUING OVERNIGHT
AND INTO EARLY MONDAY. CLOSED UPPER LOW WILL ROTATE THROUGH THE
SOUTHEAST TONIGHT AND MONDAY. FORTUNATELY...THE LOWER ATMOSPHERE
WILL BECOME MUCH COLDER LATE TONIGHT AND MONDAY...PUTTING AN END TO
THE THUNDERSTORMS AND SEVERE WEATHER.
CEILINGS...MOSTLY IFR OR WORSE THROUGH 15Z MON...GRADUALLY IMPROVING
TO MVFR BY LATE MONDAY AFTERNOON. WORST CONDITIONS WILL OCCUR DURING
EMBEDDED +TSRA 00Z-06Z. NO VFR CIGS EXPECTED THIS TAF SET.
VISIBILITY...MOSTLY IFR...BUT PERIODS OF VFR VISIBILITY WILL BE
POSSIBLE THROUGH THE EVENING HOURS BETWEEN TSRA. ONCE THE AREA MOVES
INTO A WRAP AROUND MOISTURE SITUATION AS THE CLOSE UPPER LOW MOVES
INTO GA LATE TONIGHT AND EARLY MONDAY...VSBYS WILL PREVAIL IN THE
IFR RANGE THROUGH AT LEAST 15Z MON...THEN MVFR THROUGH MID
DAY...BECOMING VFR BY 18Z MON. SOME LIFR POSSIBLE IN +TSRA
00Z-06Z...BUT MOSTLY IFR WILL BE THE WORST CONDITION.
WX...SHRA/TSRA WILL CONTINUE THROUGH 06Z...THEN SHRA CONTINUING
THROUGH 18Z MON...FINALLY ENDING AFT 18Z. SOME SVR TSRA POSSIBLE
THROUGH 06Z WITH LARGE HAIL...WIND GUSTS TO 50KTS...AND ISOLD
TORNADOES.
WIND...SOUTHEAST 5-10KTS THROUGH THE EVENING...SHIFTING TO THE SW
10-15KTS OVERNIGHT...WSW-W BY 12Z MON 10-15KTS...BECOMING WNW BY 18Z
MON AND INCREASING TO 15-20KTS AND GUSTY.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATLANTA 51 58 46 74 / 80 40 10 5
ATHENS 52 61 44 78 / 80 40 20 5
GAINESVILLE 50 59 44 76 / 80 40 20 5
ROME 56 62 40 78 / 80 60 20 5
COLUMBUS 53 61 47 80 / 80 30 10 5
MACON 56 63 45 78 / 80 30 10 5
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
GA...FLASH FLOOD WATCH IN EFFECT FROM 2 PM UNTIL 7 PM EST SUNDAY FOR
THE FOLLOWING ZONES...BIBB...BLECKLEY...CHATTAHOOCHEE...
CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...
HOUSTON...JEFFERSON...JOHNSON...LAURENS...MACON...MARION...
MONTGOMERY...MUSCOGEE...PEACH...PULASKI...SCHLEY...
STEWART...SUMTER...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...
TWIGGS...WASHINGTON...WEBSTER...WHEELER...WILCOX...AND
WILKINSON.
...TORNADO WATCHES 97 AND 98 IN EFFECT UNTIL 6 PM EST...
&&
41/RABHazardous weather outlook, Mar 27, 7:55 PM EST, 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 755 PM EST SUN MAR 27 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE- FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK- HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON- JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE- SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON- WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 755 PM EST SUN MAR 27 2005 .DAY ONE...TONIGHT...SUNDAY NIGHT. ...ISOLATED SEVERE THUNDERSTORMS STILL POSSIBLE UNTIL 4 AM EST... .SYNOPSIS... A CLOSED UPPER LOW IN THE ARKLATEX REGION WILL MOVE INTO GEORGIA BY MONDAY MORNING. A TRAILING PACIFIC COLD FRONT WILL MOVE ACROSS THE REGION LATE TONIGHT AND EARLY MONDAY. .PRIMARY HAZARD... THE PRIMARY HAZARDS FROM THUNDERSTORMS TONIGHT WILL BE LARGE HAIL...DAMAGING WINDS...LOCALLY VERY HEAVY RAIN...AND FREQUENT CLOUD-TO-GROUND LIGHTNING .DISCUSSION... A WARM FRONT IS LIFTING NORTHEAST ACROSS NORTHEAST GEORGIA. THIS IS LEAVING MOST OF NORTH AND CENTRAL GEORGIA IN THE WARM SECTOR REGION OF THE LARGE SCALE SYNOPTIC SYSTEM. HOWEVER...INSTABILITY IS GRADUALLY DECREASING AND WILL CONTINUE TO DECREASE THROUGH THE EVENING HOURS. CAPES WILL FALL BELOW 500 BY MIDNIGHT AND LIFTED INDICES WILL RISE TO BETWEEN 0 AND -2. PROJECTED HELICITY THROUGH THE EVENING IS MINIMAL. HOWEVER...A STRONG UPPER JET REMAINS OVER THE AREA. PRECIPITATION ACTIVITY HAS TRANSITION FROM WIDESPREAD MODERATE TO HEAVY RAIN AND EMBEDDED THUNDERSTORMS TO SCATTERED HEAVY TO STRONG THUNDERSTORMS. UNTIL THE MAIN UPPER AIR SYSTEM PASSES THROUGH THE AREA LATER TONIGHT...THE THREAT FOR ISOLATED SEVERE THUNDERSTORMS WILL CONTINUE. MUCH COLDER AIR WILL FILTER INTO NORTH AND CENTRAL GEORGIA AFTER MIDNIGHT AND THIS WILL END THE THREAT OF SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION AND EMERGENCY MANAGERS WILL WANT TO REMAIN IN AN ALERT STATE UNTIL MIDNIGHT. HOWEVER...AFTER MIDNIGHT...OPERATIONS CAN BE REDUCED...ESPECIALLY IN WESTERN COUNTIES...AND BY 4 AM EST...SPOTTER AND EMERGENCY MANAGER ACTIVATION SHOULD NO LONGER BE NEEDED. .DAY TWO THROUGH DAY SEVEN...MONDAY THROUGH SUNDAY. WEST WINDS OF 15 TO 25 MPH AND GUSTY WILL SPREAD INTO THE AREA BY LATE MONDAY MORNING AND CONTINUE UNTIL EVENING. FOR TUESDAY THROUGH THURSDAY...NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS TIME. THERE WILL BE ANOTHER CHANCE OF SEVERE THUNDERSTORMS THURSDAY NIGHT AND EARLY FRIDAY. HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED FOR THE PERIOD SATURDAY THROUGH SUNDAY. && FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA. RAB
In the hours before
Local storm report, Mar 27, 6:32 PM EST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
632 PM EST SUN MAR 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM FLASH FLOOD COCHRAN 32.39N 83.35W
03/27/2005 BLECKLEY GA EMERGENCY MNGR
PARTS OF HWY. 126 EAST OF COCHRAN ARE CLOSED DUE TO
FLOODING. SEVERAL SMALL DAMS BREACHED.
0458 PM FLASH FLOOD ABBEVILLE 31.99N 83.31W
03/27/2005 WILCOX GA AIRPLANE PILOT
SEVERAL ROADS CLOSED COUNTY WIDE, SMALL DAMS BREACHED OR
BROKEN.
0455 PM FLASH FLOOD EASTMAN 32.20N 83.18W
03/27/2005 DODGE GA EMERGENCY MNGR
SEVERAL ROADS CLOSED COUNTY WIDE, SMALL DAMS BREACHED OR
BROKEN.
0440 PM FLASH FLOOD CORDELE 31.97N 83.77W
03/27/2005 CRISP GA EMERGENCY MNGR
COUNTY OFFICIALS OR DOT ARE WORKING ON A LOT OF ROADS DUE
TO WATER ON THEM.
0435 PM FLASH FLOOD HAWKINSVILLE 32.28N 83.47W
03/27/2005 PULASKI GA LAW ENFORCEMENT
WIDESPREAD FLOODING, LOTS OF SECONDARY ROADS UNDER WATER.
HWY. 112 HAS A SECTION GONE.
0430 PM HAIL ELLIJAY 34.69N 84.48W
03/27/2005 0.75 INCH GILMER GA AMATEUR RADIO
0430 PM HAIL ELLIJAY 34.69N 84.48W
03/27/2005 0.75 INCH GILMER GA AIRPLANE PILOT
0425 PM FLASH FLOOD VIENNA 32.09N 83.79W
03/27/2005 DOOLY GA LAW ENFORCEMENT
COUNTY WIDE FLOOD PROBLEMS. ROADS ACROSS THE COUNTY HAVE
WATER ON THEM. DOT CLOSING SEVERAL ROADS. PARTS OF VIENNA
HAVE BEEN EVACUATED DUE TO RISING WATER.
0418 PM HAIL 1 S JASPER 34.46N 84.43W
03/27/2005 1.00 INCH PICKENS GA AMATEUR RADIO
0410 PM FLOOD JEFFERSONVILLE 32.69N 83.34W
03/27/2005 TWIGGS GA LAW ENFORCEMENT
SEVERAL ROADS HAVE WATER ON THEM, BUT ROADS NOT CLOSED
0405 PM HAIL 6 NW CANTON 34.31N 84.56W
03/27/2005 1.00 INCH CHEROKEE GA EMERGENCY MNGR
0404 PM FLASH FLOOD AMERICUS 32.07N 84.23W
03/27/2005 SUMTER GA EMERGENCY MNGR
NUMEROUS ROADS CLOSED COUNTY WIDE DUE TO FLOODING.
SEVERAL SMALL DAMS HAVE BEEN BREACHED, CONCERNED ABOUT
DAM FAILURES.
&&
LEGSpecial weather statement, Mar 27, 6:33 PM EST, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 633 PM EST SUN MAR 27 2005 GAZ044-053>055-066-067-280000- 633 PM EST SUN MAR 27 2005 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN TROUP...MERIWETHER... COWETA...FAYETTE...CLAYTON AND FULTON COUNTIES UNTIL 700 PM EST... AT 632 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A LINE OF STRONG THUNDERSTORMS FROM HAPEVILLE TO SOUTH OF LAGRANGE. INDIVIDUAL THUNDERSTORMS WERE MOVING NORTHEAST AT 50 MPH WHILE THE LINE WAS ONLY MOVING SLOWLY EAST. THIS HEAVY RAIN WILL PRODUCE MINOR STREET FLOODING AND PONDING OF WATER IN LOW LYING AREAS. LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THESE STORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Mar 27, 6:49 PM EST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 649 PM EST SUN MAR 27 2005 GAZ004-005-280015- 649 PM EST SUN MAR 27 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS IN WHITFIELD AND MURRAY COUNTIES UNTIL 715 PM EST... AT 646 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DALTON...MOVING NORTHEAST AT 50 MPH. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH...ESPECIALLY AT HIGHER ELEVATIONS...MAY BE POSSIBLE WITH THESE STORMS.
Special weather statement, Mar 27, 7:40 PM EST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 740 PM EST SUN MAR 27 2005 GAZ053-280115- 740 PM EST SUN MAR 27 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN COWETA COUNTY UNTIL 815 PM EST... AT 737 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES WEST OF GRANTVILLE...MOVING NORTHEAST AT 50 MPH. RAINFALL AMOUNTS UP TO 1 INCH CAN BE EXPECTED WITH THIS STORM OVER THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. THE THREAT FROM THIS STORM IS EXPECTED TO DIMINISH BY 815 PM EST. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Mar 27, 8:29 PM EST, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 829 PM EST SUN MAR 27 2005 GAZ066-280200- 829 PM EST SUN MAR 27 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN TROUP COUNTY UNTIL 900 PM EST... AT 823 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTHWEST OF LAGRANGE...MOVING NORTHEAST AT 60 MPH.
Special weather statement, Mar 27, 8:34 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 834 PM EST SUN MAR 27 2005 GAZ052-053-280200- 834 PM EST SUN MAR 27 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN HEARD AND COWETA COUNTIES UNTIL 900 PM EST... AT 828 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF CORINTH...MOVING NORTHEAST AT 60 MPH.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 7:22 PM EST | Severe Thunderstorm Warning | FFC | Heard, Troup | 23 min |
| Mar 27, 8:51 PM EST | Flash Flood Warning | FFC | Houston, Peach | 6 hr |
| Mar 27, 9:15 PM EST | Flash Flood Warning | FFC | Sumter | 6 hr |
| Mar 27, 10:42 PM EST | Flash Flood Warning | FFC | DeKalb, Fulton | 6 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.